Comptes Rendus
Asymptotique d'un problème de positionnement optimal
Comptes Rendus. Mathématique, Volume 335 (2002) no. 10, pp. 853-858.

On considère le problème de positionnement optimal de n centres de production pour une répartition non uniforme de la population. Le critère d'optimisation est une moyenne pondérée de la fonction distance au centre de production le plus proche. Dans cette Note, on étudie le comportement asymptotique du problème quand n tend vers l'infini en le reliant à l'asymptotique d'un problème de transport de masse de type Monge–Kantorovich.

We consider the problem of optimal location of production centres to serve a non-uniform distribution of customers. The location is required to be optimal with respect to the cost of transportation which is modeled by a weighted average of the distance function to the nearest production centre. In this Note we study the asymptotic behaviour of the problem as the number of production centres increases. This is done in connection with the theory of Monge–Kantorovich for mass transportation.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/S1631-073X(02)02575-X

Guy Bouchitté 1 ; Chloé Jimenez 1 ; Mahadevan Rajesh 1

1 Laboratoire d'analyse non linéaire appliquée, Université de Toulon et du Var, BP 132, 83957 La Garde cedex, France
@article{CRMATH_2002__335_10_853_0,
     author = {Guy Bouchitt\'e and Chlo\'e Jimenez and Mahadevan Rajesh},
     title = {Asymptotique d'un probl\`eme de positionnement optimal},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {853--858},
     publisher = {Elsevier},
     volume = {335},
     number = {10},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02575-X},
     language = {fr},
}
TY  - JOUR
AU  - Guy Bouchitté
AU  - Chloé Jimenez
AU  - Mahadevan Rajesh
TI  - Asymptotique d'un problème de positionnement optimal
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 853
EP  - 858
VL  - 335
IS  - 10
PB  - Elsevier
DO  - 10.1016/S1631-073X(02)02575-X
LA  - fr
ID  - CRMATH_2002__335_10_853_0
ER  - 
%0 Journal Article
%A Guy Bouchitté
%A Chloé Jimenez
%A Mahadevan Rajesh
%T Asymptotique d'un problème de positionnement optimal
%J Comptes Rendus. Mathématique
%D 2002
%P 853-858
%V 335
%N 10
%I Elsevier
%R 10.1016/S1631-073X(02)02575-X
%G fr
%F CRMATH_2002__335_10_853_0
Guy Bouchitté; Chloé Jimenez; Mahadevan Rajesh. Asymptotique d'un problème de positionnement optimal. Comptes Rendus. Mathématique, Volume 335 (2002) no. 10, pp. 853-858. doi : 10.1016/S1631-073X(02)02575-X. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02575-X/

[1] R. Bolton; F. Morgan Hexagonal economic regions solve the location problem, Amer. Math. Monthly, Volume 109 (2002) no. 2, pp. 165-172

[2] G. Bouchitté; G. Buttazzo New lower semicontinuity results for nonconvex functionals defined on measures, Nonlinear Anal, Volume 15 (1990) no. 7, pp. 679-692

[3] G. Bouchitté; M. Valadier Integral representation of convex functionals on a space of measures, J. Funct. Anal, Volume 80 (1988), pp. 398-420

[4] G. Buttazzo, E. Oudet, E. Stepanov, Optimal transportation problems with free Dirichlet regions, Preprint, 2002

[5] G. Dal Maso An Introduction to Γ-convergence, Birkhäuser, Boston, 1993

  • Filippo Santambrogio Variational Problems for Sets, A Course in the Calculus of Variations (2023), p. 243 | DOI:10.1007/978-3-031-45036-5_6
  • Filippo Santambrogio Γ-Convergence: Theory and Examples, A Course in the Calculus of Variations (2023), p. 287 | DOI:10.1007/978-3-031-45036-5_7
  • Mikaela Iacobelli; Francesco S. Patacchini; Filippo Santambrogio Weighted Ultrafast Diffusion Equations: From Well-Posedness to Long-Time Behaviour, Archive for Rational Mechanics and Analysis, Volume 232 (2019) no. 3, p. 1165 | DOI:10.1007/s00205-018-01341-w
  • Mikaela Iacobelli A Gradient Flow Perspective on the Quantization Problem, PDE Models for Multi-Agent Phenomena, Volume 28 (2018), p. 145 | DOI:10.1007/978-3-030-01947-1_7
  • Alonso Silva; Antonia Maria Masucci Green Base Station Placement for Microwave Backhaul Links, Ubiquitous Networking, Volume 10542 (2017), p. 521 | DOI:10.1007/978-3-319-68179-5_45
  • Mikaela Iacobelli Asymptotic quantization for probability measures on Riemannian manifolds, ESAIM: Control, Optimisation and Calculus of Variations, Volume 22 (2016) no. 3, p. 770 | DOI:10.1051/cocv/2015025
  • Aldo Frediani; Fabrizio Oliviero; Emanuele Rizzo, 56th AIAA/ASCE/AHS/ASC Structures, Structural Dynamics, and Materials Conference (2015) | DOI:10.2514/6.2015-1186
  • Filippo Santambrogio Benamou-Brenier and other continuous numerical methods, Optimal Transport for Applied Mathematicians, Volume 87 (2015), p. 219 | DOI:10.1007/978-3-319-20828-2_6
  • Filippo Santambrogio Functionals on the space of probabilities, Optimal Transport for Applied Mathematicians, Volume 87 (2015), p. 249 | DOI:10.1007/978-3-319-20828-2_7
  • Paolo Tilli; Davide Zucco Where Best to Place a Dirichlet Condition in an Anisotropic Membrane?, SIAM Journal on Mathematical Analysis, Volume 47 (2015) no. 4, p. 2699 | DOI:10.1137/140999402
  • Giuseppe Buttazzo; Serena Guarino Lo Bianco; Fabrizio Oliviero Optimal location problems with routing cost, Discrete Continuous Dynamical Systems - A, Volume 34 (2014) no. 4, p. 1301 | DOI:10.3934/dcds.2014.34.1301
  • Al-hassem Nayam Asymptotics of an optimal compliance-network problem, Networks Heterogeneous Media, Volume 8 (2013) no. 2, p. 573 | DOI:10.3934/nhm.2013.8.573
  • Benoît Kloeckner Approximation by finitely supported measures, ESAIM: Control, Optimisation and Calculus of Variations, Volume 18 (2012) no. 2, p. 343 | DOI:10.1051/cocv/2010100
  • Edouard Oudet; Filippo Santambrogio A Modica-Mortola Approximation for Branched Transport and Applications, Archive for Rational Mechanics and Analysis, Volume 201 (2011) no. 1, p. 115 | DOI:10.1007/s00205-011-0402-6
  • Florent Bonneu; Abdelaati Daouia Mass transportation and the consistency of the empirical optimal conditional locations, Annals of Operations Research, Volume 181 (2010) no. 1, p. 159 | DOI:10.1007/s10479-010-0711-4
  • Gianluca Crippa; Chloé Jimenez; Aldo Pratelli Optimum and equilibrium in a transport problem with queue penalization effect, Advances in Calculus of Variations, Volume 2 (2009) no. 3 | DOI:10.1515/acv.2009.009
  • Alessio Brancolini; Giuseppe Buttazzo; Filippo Santambrogio; Eugene Stepanov Long-term planningversusshort-term planning in the asymptotical location problem, ESAIM: Control, Optimisation and Calculus of Variations, Volume 15 (2009) no. 3, p. 509 | DOI:10.1051/cocv:2008034
  • Giuseppe Buttazzo; Filippo Santambrogio; Nicolas Varchon Asymptotics of an optimal compliance-location problem, ESAIM: Control, Optimisation and Calculus of Variations, Volume 12 (2006) no. 4, p. 752 | DOI:10.1051/cocv:2006020

Cité par 18 documents. Sources : Crossref

Commentaires - Politique